# SDR YENA2022070500654

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEAR CLIP OVER FR-86 BTW STGR 29L / 29R AT AFT CARGO COMP; REF TOMX W/O 1965 NR 00271 - CORROSION ON SHEAR CLIP OVER FR-86 BTW STGR-29L / 29R OUT OF LIMITS. REPLACED PER EMB 190 SRM 51-41-01 & SRM 51-41-02.
